# SDR UPS05844467

- Difficulty date: May 15, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S OXYGEN MASK LEAKS.  REMOVED AND REPLACED F/O'S REGULATOR AND MASK PER MM CHAPT 35-10-08-2 AND CHAPT 35-10-07-4.  OPS LEAK CHECK GOOD.
